# SDR IPXA2017011312676

- Difficulty date: December 31, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AJC737221
- Condition: Cracked
- Location: Bs 2122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C SUPPORT FRAME ANGLE IS CRACKED INSIDE ACCESS 311AB IN COMPARTMENT ABOVE HORIZONTAL STABILIZER IN CEILING AREA BS 2133.  REMOVED AND REPLACED SUPPORT FRAME ANGLE IAW DWG AJC7372 AND SRM 51-33-01 & 51-35-01.
